DOI 10.1592/phco.20.3.240.34784
Epistaxis associated with elevation of INR in a patient switched to generic warfarin.
Аннотация
A 61-year-old man with atrial fibrillation receiving Coumadin brand warfarin was switched to Barr brand warfarin without his knowledge as a result of a retail pharmacy dispensing error. The patient took the same dosage for 6-7 days and experienced severe epistaxis that required two visits to the emergency room. Previously, his coagulation values were within therapeutic range, but when tested at the emergency room the international normalized ratio was elevated. The patient denied changes in therapy compliance, diet, alcohol ingestion, or use of other drugs. His only other drug, taken periodically, was sildenafil for erectile dysfunction. Clinicians should be aware of differences between branded and generic compounds.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.